MAUDE Adverse Event Report: THE FLEX COMPANY FLEX; DISPOSABLE MENSTRUAL DISC

THE FLEX COMPANY FLEX; DISPOSABLE MENSTRUAL DISC
Model Number 10005
Medical Device Problem Codes Difficult to Remove (1528); Device-Device Incompatibility (2919); Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Pain (1994)
Date of Event 06/28/2025
Type of Reportable Event Malfunction
Event or Problem Description
Customer reported it was difficult to remove the device.Customer went to the emergency room to have the device removed by a medical professional.It was noted that forceps were used to remove the device.Doctor stated the disc had created a suction to customers cervix.In the process of removal, the customer's iud (intrauterine device) was accidentally removed from the suction.Customer experienced pain.The instructions for use that are provided in the packaging with the device state "consult your doctor if you are using an intrauterine device (iud).While uncommon, there is a risk of dislodging, displacing, or removing the iud by pulling on the iud string when removing flex disc." the submission of this report is not an admission by the company that the use of the device in question caused or contributed to the customer event.

Brand Name
FLEX
Common Device Name
DISPOSABLE MENSTRUAL DISC
Manufacturer (Section D)
THE FLEX COMPANY
318 lincoln blvd. #204
venice CA 90291
Manufacturer (Section G)
SOUTHMEDIC INC.
50 alliance blvd.
barrie, ontario L4M 5 K3
CA   L4M 5K3
Manufacturer Contact
panpan wang
318 lincoln blvd. #204
venice, CA 90291
4242092711
MDR Report Key22644568
Report Number3012971814-2025-00021
Device Sequence Number8798664
Product Code HHE
UDI-Device Identifier00850037498413
UDI-Public00850037498413
Combination Product (Y/N)N
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/29/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number10005
Device Lot Number1013805
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/03/2025
Initial Report FDA Received Date07/29/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age40 YR
Patient SexFemale